SciELO - Scientific Electronic Library Online

vol.12 número1Analysis of the Component-Based Reliability in Computer NetworksQuenching for Discretizations of a Nonlocal Parabolic Problem with Neumann Boundary Condition índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.1 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N° 01, (15-21). March 2010


On Some Problems of James Miller


B. Bhowmik1, S. Ponnusamy1, K.-J. Wirths2

1Department of Mathematics, Indian Institute of Technology Madras, Chennai-600 036, India emails:,

2Institut für Analysis, TU Braunschweig, 38106 Braunschweig, Germany email :


We consider the class of meromorphic univalent functions having a simple pole at and that map the unit disc onto the exterior of a domain which is starlike with respect to a point . We denote this class of functions by . In this paper, we find the exact region of variability for the second Taylor coefficient for functions in . In view of this result we rectify some results of James Miller.

Key words and phrases: Starlike, meromorphic, and Schwarz' Taylor coefficient.


Consideramos la clase de funciones univalentes meromoforficos teniendo un polo simple en y la aplicación del disco unitario sobre el exterior de un dominio el cual es estrellado con respecto al punto . Denotamos esta clase de funciones por . En este artículo encontramos la región exacta de variabilidad del segundo coeficiente de Taylor para funciones in . En vista de estos resultados nosotros rectificamos algunos resultados de James Miller.


[1] Avkhadiev, F.G., Pommerenke, C. and Wirths, K.-J., On the coefficients of concave univalent functions, Math. Nachr., 271(2004), 3-9.         [ Links ]

[2] Avkhadiev, F.G. and Wirths, K.-J., A proof of the Livingston conjecture, Forum math., 19(2007), 149-158.         [ Links ]

[3] Bhowmik, B. and Ponnusamy, S., Coefficient inequalities for concave and meromorphically starlike univalent functions, Ann. Polon. Math., 93(2008), 177-186.         [ Links ]

[4] Clunie, J., On meromorphic schlicht functions, J. London Math. Soc., 34(1959), 215-216.         [ Links ]

[5] Jenkins, J.A., On a conjecture of Goodman concerning meromorphic univalent functions, Michigan Math. J., 9(1962), 25-27.         [ Links ]

[6] Yuh Lin, C., On the representation formulas for the functions in the class , Proc. Amer. Math. Soc., 103(1988), 517-520.         [ Links ]

[7] Livingston, A.E., Convex meromorphic mappings, Ann. Polon Math., 59(3)(1994), 275- 291.         [ Links ]

[8] Miller, J., Starlike meromorphic functions, Proc. Amer. Math. Soc., 31(1972), 446-452.         [ Links ]

[9] Miller, J., Convex and starlike meromorphic functions, Proc. Amer. Math. Soc., 80(1980), 607-613.         [ Links ]

[10] Pommerenke, C., On meromorphic starlike functions, Pacific J. Math., 13(1963), 221-235.         [ Links ]

[11] Yulin, Z. and Owa, S., Some remarks on a class of meromorphic starlike functions, Indian J. pure appl. Math., 21(9)(1990), 833-840.         [ Links ]

Received: March, 2008.

Revised: September, 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons